Jacobi forms over imaginary quadratic number fields

Tom 96 / 2001

Howard Skogman Acta Arithmetica 96 (2001), 333-350 MSC: Primary 11F55; Secondary 11F41, 11F27 DOI: 10.4064/aa96-4-3

Autorzy

  • Howard SkogmanDepartment of Mathematics
    University of Southern California
    DRB 155
    1042 W. 36th Place
    Los Angeles, CA 90089-1113, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek